| Model Number |
400-03-441 |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
06/13/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to the patient having a leg length discrepancy; the surgeon removed and exchanged out the head and liner.
Additional Manufacturer Narrative
The reason for this revision surgery was that the patient had leg length discrepancy.The in-vivo length of patient service for the implant was 2.5 years.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing history of this part.All parts were found to meet design and manufacturing specifications.No non-conforming material reports (ncmr's) were associated with this part.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed as non-product related.The root cause for this event was the patient had a leg length discrepancy.The scope of this investigation is limited without having the explanted parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.